# SDR SWAA2024062889889

- Difficulty date: May 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 ANGLE INBOARD SIDE OF I/B AUXILIARY TRACK AT RT WING 2024-341125<[01] REPLACED ANGLE LOCATE ON SLAT 8 INBOARD SIDE OF I/B AUXILIARY TRACK AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 114A5010 SHEET: 14 REV C;[02] REPLACED ANGLE LOCATE ON SLAT 8 INBOARD SIDE OF I/B AUXILIARY TRACK AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 114A5010 SHEET: 14 REV C.
